# SDR 2007UALA03536

- Difficulty date: August 31, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 49,242 hours, 17,094 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Damaged
- Location: Escape Raft Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH AND CATCH FOR RAFT BIN BROKE.  RAFT AND ELT REMOVED FOR REPAIR.
